# SDR SWAA030164

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 23,734 hours, 20,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE GIRT BAR CLIP HOOK LOOSE.  SECURED CLIP HOOK PER MM.
